# SDR SWAA2025072181455

- Difficulty date: June 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD SUPPORT ANGLE OF INBOARD AUXILIARY TRACK SLAT 1 AT LT WING.   REPLACED ANGLE LOCATED OF INBOARD AUXILIARY TRACK SLAT 1 AT LT WING AND IAW SRM 51-40-02;[03] TOOK MEASURE OF CRACK IS: L= 1.350 LOCATED SUPPORT ANGLE.
